# SDR RAIA00207220

- Difficulty date: July 19, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 13,893 hours, 14,899 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 13,510 hours, 14,676 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gearshaft
- Part number: 31043412
- Condition: Sheared
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

5625-STL- LEFT ENGINE FLAMED OUT DURING CLIMB, UN ABLE TO RESTART. MAINTENANCE FOUND INTERNAL GEAR SHAFT FAILED IN NOSE CASE. REMOVED AND REPLACED GEAR SHAFT OPS AND LK CK OK.
